MAUDE Adverse Event Report: BioFire Diagnostics, LLC BIOFIRE BCID2 PANEL

BioFire Diagnostics, LLC BIOFIRE BCID2 PANEL
Model Number RFIT-ASY-0147
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hospital descentralizado guillermo rawson (san juan, argentina) reported a potential false negative oxa-48 result on the biofire® blood culture identification 2 (bcid2) panel after testing a patient sample.The customer reported that due to the bcid2 result, the patient experienced a delay in appropriate therapy and unnecessary imaging studies.The customer stated that the patient was not harmed.Biofire has requested further information from the customer and is currently investigating this event.No remedial action, corrective action, preventive action, or field safety corrective action (fsca) has been deemed necessary at this time.

Brand Name
BIOFIRE BCID2 PANEL
Common Device Name
BIOFIRE BCID2 PANEL
Manufacturer (Section D)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
+1(385)770-1328
MDR Report Key50066961
Report Number3002773840-2026-00019
Device Sequence Number13281355
Product Code PAM
UDI-Device Identifier00815381020338
UDI-Public00815381020338
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K243759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberRFIT-ASY-0147
Device Lot Number1226425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexFemale